MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229097A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 29th january, 2024 getinge became aware of an issue with one of surgical lights - powerled ii.Based on photographic evidence the designated complaint unit employee found that the keypad membrane was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of h4 manufacture date, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields, d4 catalog # and unique identifier (udi) #, d1 brand name deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2021-12-24.Corrected h4 manufacture date: 2021-12-27.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous d4 catalog # ard569201963.Corrected d4 catalog # blank.Previous d4 version or model # ard2pwt00040a.Corrected d4 version or model # ardpwt229097a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous d1 brand name powerled ii.Corrected d1 brand name maquet powerled ii.Getinge became aware of an issue with one of surgical lights - powerled ii.Based on photographic evidence the designated complaint unit employee found that the keypad membrane was cracked with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed.As stated by the subject matter expert, the photographic evidence shows several light impacts and scratches on the protective layer of the keypad, these damages are located on the perimeter and inside the keypad surface.The cause is probably collisions with other equipment.To prevent any incident the powerled ii instructions for use mentions to check that the device has not suffered any impact damage and to check for any chipped or cracked during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18622290
Report Number9710055-2024-00111
Device Sequence Number16745586
Product Code FTD
UDI-Device Identifier03700712411763
UDI-Public(01)03700712411763
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229097A
Device Catalogue NumberARD569201963
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown